# SDR USAA960603

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 37,906 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION FOUND, BY ULTRASONIC, CRACKS .5 INCH LONG FROM FASTENER HOLE TO EDGE OF CHORD AT STATION 727 STRINGER 18A OUTER CHORD LEFT SIDE.  REPLACED CHORD PER EO NR 5394GD68, EA NR 58752 AND EA NR 58778.  (M)
